Latest posts

Forum Statistics

Threads
23,692
Posts
467,251
Members
27,079
Latest Member
westsidebehavioralcare
What's New?

Restless leg syndrome

AllTheWay

AllTheWay

TID Lady Member
Mar 17, 2011
4,240
411
#1
i have experienced this on and off for the past several years. i first noticed it back in my mobile days when i would be on the road for 16-18 hrs a day with a lot of driving and not as much working. it is hard to describe other than your legs feel so uncomfortable that you have to move them. i also experience this if i take benedryl, odd i know but every time i take benedryl, when i go to bed my legs cant seem to get comfortable.

i have noticed this week while being on vacation that each night i am experiencing this worse and worse. it definately seems to be linked to inactivity of the muscle. i am pretty much doing nothing but hanging out and eating :( im sure there are other things involved but the lack of being active certainly seems to be one of the triggers.

if i increase my carisoprodal i can usually fall asleep within an hour or so but if i dont it takes hours before i can.

does anyone else experience this problem? have you determined any triggers?
 
Rottenrogue

Rottenrogue

Strongwoman
Jan 26, 2011
6,550
1,836
#4
I am going to assume the qeurcitin (sp?) has something to do with the tonic water helping.I dont know the science behind it but tonic water helps pumps.It also helps prevent muscle cramping.
 
Lizard King

Lizard King

Administrator
Staff Member
Sep 9, 2010
11,472
3,264
#5
It's the quinine in the tonic water, if you can get the tabs (not sure if they are still on the market) this should help as well.
 
Rottenrogue

Rottenrogue

Strongwoman
Jan 26, 2011
6,550
1,836
#6
Thank you thats what I meant
Not sure where quercitin came from.
 
AllTheWay

AllTheWay

TID Lady Member
Mar 17, 2011
4,240
411
#7
It's the quinine in the tonic water, if you can get the tabs (not sure if they are still on the market) this should help as well.
yes, i have tried them, they dont do anything for me. :(

the local health food store has them and i took a whole bottle once :D still nothing, bummer. oh well, ultimately i need to just make sure i get more exercise while on vacation i guess. good thing i dont go on vacation very often!
 
marx

marx

MuscleHead
Sep 29, 2010
4,671
625
#8
Pramipexole works for me. .25 mg 3 hours before bed.

Even on really active days I get the kicking feet, the feeling that my leg hairs are rising, you know, a weird sensation...

Stretching...

I hope that is helpful, ATW
 
AllTheWay

AllTheWay

TID Lady Member
Mar 17, 2011
4,240
411
#9
Pramipexole works for me. .25 mg 3 hours before bed.

Even on really active days I get the kicking feet, the feeling that my leg hairs are rising, you know, a weird sensation...

Stretching...

I hope that is helpful, ATW
thank you very much. i will check into it. it is a very wierd sensation, i hate it. i get it a lot when driving or especially if i am the passenger for long trips. i feel like i want to crawl out of my legs!
 
gentao

gentao

MuscleHead
May 16, 2011
326
23
#10
i have experienced this on and off for the past several years. i first noticed it back in my mobile days when i would be on the road for 16-18 hrs a day with a lot of driving and not as much working. it is hard to describe other than your legs feel so uncomfortable that you have to move them. i also experience this if i take benedryl, odd i know but every time i take benedryl, when i go to bed my legs cant seem to get comfortable.

i have noticed this week while being on vacation that each night i am experiencing this worse and worse. it definately seems to be linked to inactivity of the muscle. i am pretty much doing nothing but hanging out and eating :( im sure there are other things involved but the lack of being active certainly seems to be one of the triggers.

if i increase my carisoprodal i can usually fall asleep within an hour or so but if i dont it takes hours before i can.

does anyone else experience this problem? have you determined any triggers?

have you tried supplementing with b12? i had to when my quad would literally twitch like i had my cell phone on it on vibrate mode. its was very annoying. once i started taking b12 in a few weeks the issues went away
 
AllTheWay

AllTheWay

TID Lady Member
Mar 17, 2011
4,240
411
#11
have you tried supplementing with b12? i had to when my quad would literally twitch like i had my cell phone on it on vibrate mode. its was very annoying. once i started taking b12 in a few weeks the issues went away
i inject pretty massive doses of B12 on a very routine basis :D
 
BLTC

BLTC

VIP Member
Dec 23, 2010
601
105
#12
does anyone else experience this problem?
My poor wife has been plagued by this for the past 2 years and is quite miserable from it. I seriously hope I can find something to help. Maybe tonic water??? Maybe splash a little gin in there too????
 
Top